# SDR YV3R2020111000379

- Difficulty date: November 2, 2020
- Submitted: November 10, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: D-HEW
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11775
- Aircraft time: 373 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 2295
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROBINSON HELICOPTER FOUND DURING TROUBLESHOOTING DUAL TACHOMETER ASSEMBLY P/N: C792-4 ROTOR NEEDLE WAS INOPERATIVE.
